# SDR UALA2012043002551

- Difficulty date: April 28, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 61,525 hours, 21,568 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1661 Lbl 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AREA BS 1661 LBL 15 FLOORBEAM CORRODED.  CUT-OUT CORRODED AREA REF SRM 53-00-52 FIG 201 REPAIR NR 3.  FABRICATED AND INSTALLED UPPER CHORD ANGLES AND STRAP REPAIR REF SRM53-00-51 FIG 201 REPAIR NR 3.
